# SDR SWAA2012072606211

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 20,957 hours, 13,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 64210103
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY EVAC SLIDE LANYARD AFT ATTACH POINT GUIDE LOOSE.  RE-SECURED LANYARD PER MM.
